English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On Perturbations of Extreme Kerr–Newman Black Holes and their Evolution

Reiris, M. (2015). On Perturbations of Extreme Kerr–Newman Black Holes and their Evolution. Annales Henri Poincaré, 16(7), 1551-1581. doi:10.1007/s00023-014-0365-x.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-A862-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-A863-C
Genre: Journal Article

Files

show Files
hide Files
:
Reiris.pdf (Any fulltext), 891KB
Name:
Reiris.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Reiris, Martin1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: Using black hole inequalities and the increase of the horizon’s areas, we show that there are arbitrarily small electro-vacuum perturbations of the standard initial data of the extreme Reissner–Nordström black hole that (by contradiction) cannot decay in time into any extreme Kerr–Newman black hole. This proves that, in a formal sense, the reduced family of the extreme Kerr–Newman black holes is unstable. It remains of course to be seen whether the whole family of charged black holes, including those extremes, is stable or not.

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1007/s00023-014-0365-x
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annales Henri Poincaré
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Basel : Birkha.user
Pages: - Volume / Issue: 16 (7) Sequence Number: - Start / End Page: 1551 - 1581 Identifier: ISSN: 1424-0637
CoNE: /journals/resource/954925494977